# SDR SWAA2024071512771

- Difficulty date: July 10, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 68,772 hours, 35,824 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER PANEL P6-2 CIRCUIT BREAKER B10 POPPED. PER MOC; CIRCUIT BREAKER WAS RESET AND IT POPPED AGAIN. CIRCUIT BREAKER IS LABELED STAB TRIM CONT<[01] R&R STABILIZER TRIM MOTOR NO HELP PER AMM 27-41-71-401.  WHILE CHECKING FOR OPENS IN THE SYSTEM PER WDM 27-41-11 FOUND CAPTAINS STAB CONTROL COLUMN SWITCH?S FAULTING. R&R CAPTAINS STAB SWITCH?S PER AMM 27-41-97. CHECKED FOR CHAFED WIRES BELOW CONTROL COLUMN NO FAULTS FOUND. OPS CHECKS GOOD.
